# SDR FDEA201108023065

- Difficulty date: August 2, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 70,987 hours, 23,351 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Reads Low
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL F/O AIRSPEED LAGGED BADLY.  INFLIGHT A/S CAME BACK TO MATCH CAPT, THEN SHOWED FAST.  EVENTUALLY STABILIZED ABOUT 5KTS FAST ON FINAL.  FLUSHED F/O'S PITOT SYSTEM USING AMM 34-11-00-3-0  AND REMOVED AND REPLACED RIGHT HAND ADC PER MM 34-12-01-4-0 OPS AND LEAK CHECKED OKAY.  PERFORMED F/O ADJUSTMENT AND TEST USING 34-11-00-5-0 AIRCRAFT OKAY FOR SERVICE.
